Ok....I thought for sure that I have been having nausea (morning sickness type, but no chance that I am pregnant!!) and GI problems first thing in the am- loose bowels for the last three months because of the iron (ferrous sulfate 325 mg) that I have had to take because with my PE they also found that I was severely anemic. Anyway.... I begged the doctor to come off the iron tablets for one month to see how I feel. I've been without the iron for three days and I'm still feeling nauseous! ugghh! Now, I'm wondering if any of you have had any "stomach" type problems since starting coumedin or warfain? thanks for any input.... I have anti-nausea meds, but don't want to put any more medicine in my body and just hoping and praying that I can have one month of nausea free living! Look forward to any replies.... I'm hanging in there as best I can!
Posts You May Be Interested In
Hi!! 6 months ago I made the decision to get off anxiety medication. I felt ready, life was good! A few weeks after my last dosage, I developed diarrhea. Long story short and after a colonoscopy a few weeks ago I was diagnosed with lymphocytic colitis. Im taking medication which is helping but with the stress of going through this, working from home a year now (due to covid) and not...